# SDR AALA20121202003

- Difficulty date: December 1, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 69,462 hours, 34,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 264BS1011
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS AT 18 AND 19 INOPERATIVE.  REPLACED BATTERY PACK IN OVERHEAD BIN AT 20DEF.  OPS CHECK NORMAL.
